Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 8 found articles
 
 
  On the indices of curves over local fields
 
 
Title: On the indices of curves over local fields
Author: Clark, Pete L.
Appeared in: Manuscripta mathematica
Paging: Volume 124 (2007) nr. 4 pages 411-426
Year: 2007
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands